# SDR 2005FA0000751

- Difficulty date: May 1, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N4609Q
- Make and model: Cessna 172M
- Aircraft serial: 17261724
- Engine: Lyc O320*
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Cracked
- Location: Starter
- Component: Starter
- Component part number: MZ6222
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER BROKE.  VISUAL INSPECTION FOUND BENDIX DRIVE GEAR CRACKED AND APPEARS BENT.  END BUSHING IS ALSO CRACKED.  (K)
